# SDR QXEA0001256

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 30,100 hours, 37,392 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: C3330020
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GTF- FLIGHT ATTENDANT REPORTED ODOR OF SMOKE FROM COFFEE WARMER AREA.  TURNED OFF BOTH COFFEE WARMERS, ODOR DISAPPEARED.  INSTALLED NEW POWER RECIPTICAL ON LOWER COFFEE WARMER POSITION.  TURNED ON WARMER UNTIL COFFEE WAS HOT, NO ODOR NOTED.
